# SDR QXEA0003009

- Difficulty date: November 5, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DAMAGED AREA AT LOWER REAR PRESSURE BULKHEAD BETWEEN STRINGERS 8 AND 66 AT FRAME 17065. REPAIRED IAW HORIZON AIR EA 4-53-1396, FOKKER SRM 51-11-4 AND 51-31-01.
